# SDR IXXA20170724249

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 91,562 hours, 16,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4038170905
- Part serial: 88031364
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLIGHT MANAGEMENT COMPUTER DISPLAY UNIT SUDDENLY WENT BLANK ALONG WITH HEAVY ODOR OF ELECTRICAL SMOKE.  LEFT COMPUTER DISPLAY UNIT CIRCUIT BREAKER WAS PULLED. SMOKE DISSIPATATED AND DID NOT RETURN.   REMOVED AND REPLACED THE CAPTAIN'S FMC DISLAY UNIT. OPS CHECKED SATISFACTORY. NO DEFECTS NOTED.
